# SDR ASOA2014040410270

- Difficulty date: March 31, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 28,391 hours, 19,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN AFT MOST CEILING EMERGENCY LIGHT INOPERATIVE.  R & R  EMERGENCY LIGHT BULB IAW AMM 33-51-09.  OPS CHECKED GOOD.
